# SDR AALA201609099007

- Difficulty date: August 14, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bolt
- Part number: D5746001220200
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING FORWARD BOLT AT THE NR 1 SLAT, TRACK NR 4 BETWEEN RIB 5 - 6.  REPLACED FORWARD BOLT IAW AMM 27-84-63-400-002-A.
